# SDR FFKA118

- Difficulty date: May 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N6935C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870167
- Aircraft time: 14,828 hours
- Engine: Cont TSIO360EB
- Engine time: 1,286 hours
- Propeller: Hartzl BHCC2YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 643627
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 1,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN OIL LEAK COMING FROM THE LEFT (NR 1) ENGINE AFTER FINISHING THEIR FLIGHT FOR THE DAY.  MAINTENANCE INVESTIGATED THE OIL LEAK AND FOUND THE CRANKSHAFT CRACKED AROUND THE CIRCUMFERENCE OF THE PROPELLER FLANGE.  WHEN MAINTENANCE STARTED TO REMOVE THE PROPELLER THEY FOUND AN O-RING IN-BETWEEN THE PROPELLER HUB AND THE CRANKSHAFT FLANGE, WHICH WAS NOT SUPPOSED TO BE THERE.  THIS MAY OR MAY NOT HAVE CONTRIBUTED TO THE FAILURE.
